# SDR DL76L071330

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 51,490 hours, 7,661 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL1946
- Condition: Overheated
- Location: Nr 5
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EXCESSIVELY HOT BRAKES FOLLOWING LANDING.  LEFT AFT MAIN OUTBOARD WAS 9 DURING TAXI NR 5, NUMBER FWD OF IT HEATING AS RESULT 6 BRAKE TEMP SUSPECT POSSIBLE DRAGGING BRAKE.  NO OTHER INDICATIONS.  REPLACED NR 5 MAIN BRAKE PER M/M.  PERFORMED CONDITIONAL INSPECTION OF BRAKES AND TIRES ON LT LANDING GEAR PER M/M 05-51-14-212-094 DUE TO HIGH TEMP AND NR 5 MAIN TIRE FUSE PLUG MELTING.  NO DAMAGE NOTED ON REMAING TIRES AND BRAKES.  NO DAMAGE NOTED ON NR 5 BRAKE AXLE.  OPERATED BRAKES CKS GOOD.
